RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2003, Volume 10, Number 1, Pages 61–78 (Mi da153)  

This article is cited in 7 scientific papers (total in 7 papers)

Functional completeness in closed classes of quasimonotone and monotone three-valued functions on a semilattice

N. G. Parvatov

Tomsk State University

Full text: PDF file (836 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.7
Received: 10.11.2002

Citation: N. G. Parvatov, “Functional completeness in closed classes of quasimonotone and monotone three-valued functions on a semilattice”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:1 (2003), 61–78

Citation in format AMSBIB
\Bibitem{Par03}
\by N.~G.~Parvatov
\paper Functional completeness in closed classes of quasimonotone and monotone three-valued functions on a semilattice
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2003
\vol 10
\issue 1
\pages 61--78
\mathnet{http://mi.mathnet.ru/da153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1988030}
\zmath{https://zbmath.org/?q=an:1034.06012}


Linking options:
  • http://mi.mathnet.ru/eng/da153
  • http://mi.mathnet.ru/eng/da/v10/s1/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Parvatov, “A completeness theorem in the class of quasimonotonic functions”, J. Appl. Industr. Math., 1:3 (2007), 361–372  mathnet  crossref  mathscinet  zmath
    2. G. P. Agibalov, “Diskretnye avtomaty na polureshetkakh”, PDM, 2009, no. 2(4), 26–49  mathnet
    3. N. G. Parvatov, “Ob invariantakh nekotorykh klassov kvazimonotonnykh funktsii na polureshetke”, PDM, 2009, no. 4(6), 21–27  mathnet
    4. N. G. Parvatov, “Tochechnye i silno tochechnye funktsii na polureshetke”, PDM, 2010, no. 3(9), 22–40  mathnet
    5. N. G. Parvatov, “O vydelenii maksimalnykh podklonov”, PDM, 2011, no. 1(11), 14–25  mathnet
    6. N. G. Parvatov, “Konstruktsiya maksimalnogo klona tochechnykh funktsii na polureshetke intervalov”, PDM, 2011, no. 4(14), 5–10  mathnet
    7. L. A. Sholomov, “Decomposition of underdetermined data”, J. Appl. Industr. Math., 7:1 (2013), 100–116  mathnet  crossref  mathscinet  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:325
    Full text:74
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020